Electron. J. Diff. Eqns., Vol. 2007(2007), No. 36, pp. 1-14.

Stability of linear functional differential systems with multivalued delay feedback

Vadim Z. Tsalyuk

We consider a controlled linear functional differential system with linear feedback without delay and assume that the closed system is exponentially stable. Then we assume a non-ideality in the feedback loop such that it has an unknown delay, which may be distributed or not. We suppose that this delay is sufficiently small. In such a case, the disturbed system is presented by a functional differential inclusion of special type. We prove that this inclusion remains exponentially stable. To do this, we use the exponential estimate, which is valid uniformly for all Cauchy functions of some class of linear functional differential equations that are close to given one.

Submitted January 18, 2007. Published February 27, 2007.
Math Subject Classifications: 34K20, 34K35.
Key Words: Linear functional differential equations; Cauchy function; functional differential inclusions; exponential stability.

Show me the PDF file (255K), TEX file, and other files for this article.

Vadim Z. Tsalyuk
Mathematics Department
Kuban State University
Stavropol'skaya 149, Krasnodar 350040, Russia
email: vts@math.kubsu.ru
http://public.kubsu.ru/vts (in Russian)

Return to the EJDE web page